# SDR UALA2011100505400

- Difficulty date: September 29, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 36,989 hours, 9,232 cycles
- Engine: Pwa PW4056
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6224591512
- Part serial: 136649
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT YAW DAMPER INOPERATIVE.   COMPLIED WITH MEL CARD AND LEAK CHECKED.  FOUND LEFT FCC COMPUTER FAILURE THE CAUSE.  REPLACED LEFT FCC PER AMM.  OPS CHECKED MCDP GROUND TEST MODE 01 FCC LEFT NORMAL, AND TEST OF YAW DAMPER SYSTEM PER AMM TESTED NORMAL.
